# SDR 99UAL900193

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Emer Exit Door
- Component: Eldec, 834403
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WING SLIDE EICAS MSG DISPLAYED.  ALSO, EMERGENCY DOOR LIGHT  ILLUMINATED.  DIVERTED TO BOS.  *S/D*  ACCOMPLISHED BITE CHECK OF PSEU AND FOUND SENSOR S199 FAULTED.  REPLACED S199 PER MM5 AND ADJUSTED SENSOR PER MM, OPS CHECKS NORMAL.
